We consider the Cauchy problem for a quasilinear partial differential equation of an arbitrary order in a complex domain. We assume that the initial data have singularities along complex submanifolds. We show that if the characteristic roots are distinct, the singularities of the solution propagate along the characteristic complex submanifolds.
Cite this article
Keisuke Uchikoshi, Singularities of Solutions of Quasilinear Partial Differential Equations in a Complex Domain. Publ. Res. Inst. Math. Sci. 52 (2016), no. 2, pp. 103–139DOI 10.4171/PRIMS/176